# SDR DALA2023031401863

- Difficulty date: March 9, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50035
- Aircraft time: 9,760 hours, 4,552 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING: SLAT TRACK #6 HAS CORROSION ON TOP AND BOTTOM. NO EVIDENCE OF PREVIOUS REWORK. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 079-0001:5742-01028-02A/002 00009 CLEANED AND REPAIRED CORROSION AREAS PER AMDS CARD 057-0001:5742-01028- 02A. (LP# 2662623)
